# SDR SWIA200819850

- Difficulty date: July 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 13,922 hours, 12,089 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5820 - LEFT SIDE WINDOW CRACKED WHILE IN FLIGHT.  REPLACED LEFT SIDE WINDOW IAW MM 56-12-01, P/N OFF: NP139322-001, S/N OFF: 02241H4783.
